MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ARIETTA 850

FUJIFILM HEALTHCARE CORPORATION ARIETTA 850
Model Number N/A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fujifilm healthcare corporation is performing additional investigation to determine the root cause.A supplemental report will be submitted pending results of the investigation.
 
Event or Problem Description
On (b)(6) 2022, fujifilm healthcare corporation received a complaint regarding the arietta 850 ultrasound system.The site reported that during the therapeutic choledochoduodenostomy, the screen blacked out during the deployment of a boston scientific axios stent and a patient sustained a biliary perforation.A surgery was required to treat the perforation.The patient was stable post procedure.The event date is unknown.There is no death associated with this event.
 
Additional Manufacturer Narrative
On september 9, 2022, fujifilm healthcare corporation concluded the root cause investigation on the arietta 850.The error logs from the device were analyzed.It could not be confirmed that there was a causal relationship between the screen blacking out and the perforation.The available information was not enough to establish a root cause for the perforation.Fujifilm will continue to monitor all arietta 850 systems for similar issues.

Brand Name
ARIETTA 850
Common Device Name
ARIETTA 850
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 804
JA  277-0804
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA   277-0804
Manufacturer Contact
kan tsushima
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-804
JA   277-0804
MDR Report Key14254848
Report Number3018423337-2022-00003
Device Sequence Number17351926
Product Code IYN
UDI-Device Identifier04573596214046
UDI-Public(01)04573596214046(11)220113
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight63 KG